# SDR RAIA990229

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control
- Part number: 428891
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT - 7141 - MEM - ANTI-SKID FAULTED.  MAINTENANCE REPLACED ANTI-SKID CONTROL UNIT.  (M)
